Medical Questions > Mental Health > Anxiety and Stress Forum

Anxiety and Stress Question

User Profile
I have taken two doses of Escatilopram on November 7th and 8th in hopes of helping my anxiety but the side effects were too bad so i stopped. I have never had sleep problems but since stopping that medication I have been experiencing fragmented sleep. please help, no doctor will take this side effect seriously and I need my sleep for my studies !


Did you find this post helpful?
|

User Profile
replied December 8th, 2018
Anxiety and Stress Answer A64642
Thank you for asking at Ehealth forum!

I read your question and i understand your concern. Self medication and self dosing and then sudden withdrawal leads to such side effect. Also it's antidepressant no anxiolytic. So it will rather worsen the anxiety. Consult a psychiatrist and let them advise you good anxiolytic after complete psychological evaluation.

I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan


|
Did you find this post helpful?
Quick Reply
Must Read
Learn how doctors clinically diagnose one of twelve kinds of anxiety disorders...and which doctors you should see for an anxiety diagnosis....
Anxiety disorders can affect anyone. But do you know the common signs and symptoms of anxiety disorders? Learn more now....
Anxiety is a normal, healthy emotion when experienced during specific moments. But do you know the signs that anxiety has gotten out of control? Read more here...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Anxiety and Stress , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.